# SDR CA080618010

- Difficulty date: June 2, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932212
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RT COCKPIT SIDE WINDOW SHATTERED WHILE SITTING AT THE GATE. REMOVED AND REPLACED THE RT COCKPIT SIDE WINDOW.
